Elektronische Zeitschriften

Social Science Research Center Berlin

by subject | by title | search | contact

  Newsletter / International Statistical Institute (ISI)

Journal freely available: Vol. 25, Iss. 3 (2001) -  
General information on the online edition:
Publisher:International Statistical Institute (ISI)
search publisher's open access policy in SHERPA/RoMEO
Subject(s):Mathematics
Keyword(s):Mathematische Statistik
ZDB-Number:2207285-8
Fulltext online since:Vol. 25, Iss. 3 (2001)
Homepage(s):https://mailings.isi-web.org/archives-isi-newsletter/
Type of appearance:Fulltext, online and print
Pricetype:free of charge
Please respect the publisher's terms of use.